| Model Number |
1010480-H |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524); Deformation Due to Compressive Stress (2889)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/16/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents/complaints from this lot.The investigation determined the reported difficulties appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
Event or Problem Description
It was reported that the procedure was performed to treat a chronic total occlusion (cto) lesion in the first diagonal coronary artery, with heavy calcification, heavy tortuosity and 100% stenosis.The 3cm 014 hi-torque pilot 50 failed to cross the lesion due the anatomy.After being removed the distal tip of the wire was noted wavy.There was resistance met during removal.Another non-abbott wire was used to complete the procedure.There were no adverse patient effects and there was no clinically significant delay in the procedure.No additional information was provided.